| Catalog Number |
07K65-34 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely elevated architect free t4 for one patient.The following results were provided (reference range 9 ¿19 pmol/l): (b)(6), (b)(6) 2025, initial ft4 result= 43.42 pmol/l; (b)(6) 2025, repeat result= 15.96 pmol/l, 14.43 pmol/l, 13.41 pmol/l, 14.00 pmol/l.There was no impact to patient management reported.
Event or Problem Description
The customer observed falsely elevated architect free t4 for one patient.The following results were provided (reference range 9 ¿19 pmol/l): sid (b)(6), (b)(6) 2025, initial ft4 result= 43.42 pmol/l; (b)(6) 2025, repeat result= 15.96 pmol/l, 14.43 pmol/l, 13.41 pmol/l, 14.00 pmol/l.There was no impact to patient management reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending data for the architect free t4 assay did identify an increase in complaints.Additionally, an increase in complaint activity was identified for reagent lot 68900ud00.However, in house accuracy testing was performed utilizing retained kits of the complaint lot.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing as expected.A device history record review did not identify any nonconformances, potential nonconformances or deviations associated with the likely cause lot number and complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the architect free t4 reagent lot 68900ud00 was identified.